Vol. 86, No. 2, 1980

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Symmetric twins and common transversals

Meir Katchalski and Andrew Chiang-Fung Liu

Vol. 86 (1980), No. 2, 513–515
Abstract

In this paper, we study the properties of certain families of sets on the circle and use the result to obtain a theorem on common transversals for sets in the plane.

Mathematical Subject Classification 2000
Primary: 52A35
Secondary: 52A10
Milestones
Received: 22 November 1977
Published: 1 February 1980
Authors
Meir Katchalski
Andrew Chiang-Fung Liu